Analysis of some fully‐discrete algorithms for the one‐dimensional heat equation

Thomas J.R. Hughes, Tayfun E. Tezduyar

Research output: Contribution to journalArticle

6 Citations (Scopus)


A fully discrete stability and accuracy analysis of some algorithms for the one‐dimensional heat equation is presented. Results illustrate that 2‐pass explicit schemes which simultaneously employ lumped and coupled capacity matrices are capable of improved performance over the standard 1‐pass explicit scheme.

Original languageEnglish
Pages (from-to)163-168
Number of pages6
JournalInternational Journal for Numerical Methods in Engineering
Issue number1
Publication statusPublished - 1985
Externally publishedYes


ASJC Scopus subject areas

  • Numerical Analysis
  • Engineering(all)
  • Applied Mathematics

Cite this